Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fell and injured head and nose. Took a TT injection, had swelling. Head scanning necessary?

Hi Docotor .. when i was running on the road with children got slipped and fall down on the road, got fore head and nose injurred. Next day took a TT injection ...After two days fore head and eyes started swelling . Fore head swelling now reduced drastically, But eyes swelling still persist Does it require to take some head scanning just to understand any damage in the head Thanks for your kindly help Kind Regards Ravi SAMPATH Email :- YYYY@YYYY
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hello mr .ravi..
good that your forehead swelling got reduced and its a good sign ..and you eye swelling may be due to haematoma formation which takes time to get better continue medicines for 1 week and it will be relieved almost ..if still it persists or u get any further symptoms like vomitings or bleeding from nose or ears then u need to consult ur doctor again for further investigations..
all the best .
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor